MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER HEAD BIOLOX OPTION Ø 28; HIP CERAMIC HEAD

MEDACTA INTERNATIONAL SA MECTACER HEAD BIOLOX OPTION Ø 28; HIP CERAMIC HEAD
Model Number 01.29.230H
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 may 2023.Lot 2200882: (b)(4) items manufactured and released on 10-may-2022.Expiration date: 2027-04-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2023.On (b)(6) 2023, the patient came in reporting pain due to a a dislocation of the medacta head from a competitor liner and the cause is unknown.The surgeon revised competitor cup and liner and medacta head.The surgery was completed successfully.Presently, on (b)(6) 2023, the patient came due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the medacta head and competitor liner.The surgery was completed successfully.

Brand Name
MECTACER HEAD BIOLOX OPTION Ø 28
Common Device Name
HIP CERAMIC HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17105641
Report Number3005180920-2023-00434
Device Sequence Number17619032
Product Code JDI
UDI-Device Identifier07630030809323
UDI-Public07630030809323
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131518
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.29.230H
Device Catalogue Number01.29.230H
Device Lot Number2200882
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2023
Initial Report FDA Received Date06/12/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale